# SDR KBM2003F00062

- Difficulty date: October 17, 2003
- Submitted: October 27, 2003
- Operation: Air carrier
- Aircraft: N350SH
- Make and model: Snias AS350BA
- Aircraft serial: 2957
- Engine: Tmeca ARRIEL1
- System (JASC): 6730 · Rotorcraft Servo System
- Part: Servo
- Part number: AC67244
- Part serial: DL152
- Condition: Binding
- Location: Main Rotor
- Part time: 1,629 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

BINDING IN LT CYCLIC CONTROL.  SUSPECTED LT SERVO BAD.  REMOVED AND REPLACED WITH OVERHAULED.
